Proof search in Lax Logic

Howe, J. M. (2001). Proof search in Lax Logic. Mathematical Structures in Computer Science, 11(4), pp. 573-588. doi: 10.1017/S0960129501003334

[img]
Preview
PDF
Download (252kB) | Preview

Abstract

A Gentzen sequent calculus for Lax Logic is presented, the proofs in which naturally correspond in a 1--1 way to the normal natural deductions for the logic. The propositional fragment of this calculus is used as the basis for another calculus, one which uses a history mechanism in order to give a decision procedure for propositional Lax Logic.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Informatics > Department of Computing
URI: http://openaccess.city.ac.uk/id/eprint/1703

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics